# SDR MASA2011071503229

- Difficulty date: July 13, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 18,561 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLOSED UNCOMMANDED.  R2 PAX DOOR RELAY...K138.
